# SDR IXXA20250620023

- Difficulty date: June 17, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N643AZ
- Make and model: Boeing 767332
- Aircraft serial: 32776
- Aircraft time: 83,971 hours, 11,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 85173
- Condition: Inoperative
- Location: Zone 200
- Part time: 83,971 hours, 11,160 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUBSEQUENT TO SCHEDULED INSPECTIONS AND MAINTENANCE, LINE MAINTENANCE REPORTED INTERIOR EMERGENCY LIGHTS-RIGHT M11558 BATTERY PACK WILL NOT CHARGE.    POWER SUPPLY BATTERY AND BATTERY CHARGER ASSEMBLY REMOVED AND REPLACED IAW BOEING 767-300 AIRCRAFT MAINTENANCE MANUAL 33-51-07. OPERATIONAL CHECK GOOD.
